# SDR JIKA2015102001

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N45004
- Make and model: Piper PA-31-350
- Aircraft serial: 318052163
- Aircraft time: 19,459 hours, 24,104 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN-ROUTE THE PILOT REPORTED THAT THE LT & RT AIRSPEED INDICATORS WENT TO “0” INDICATION.  THE PILOT DECLARED AN EMER WITH ATC.  ON DESCENT THE AIRSPEED INDICATORS STARTED INDICATING NORMALLY, THE PILOT CANCELLED THE EMER WITH ATC & LANDED WITHOUT INCIDENT.  FOUND THE PITOT HEAT WAS INOPERATIVE ON THE LT & RT PITOT MASTS.  FOUND THE ELEC CONNECTOR THAT SUPPLIES POWER TO THE LT & RT PITOT MASTS WAS NOT FULLY SECURED.  SECURED ELEC CONNECTOR, LT & RT PITOT HEAT FUNCTIONAL CHECKED NORMAL.
